# SDR CA100506001

- Difficulty date: May 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 24 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5297 · Door System Wiring
- Part: Ground Wire
- Condition: Out Of Position
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND WIRE FOR APU INLET DOOR WAS NOT PUT BACK IN THE GROOVE INTENDED FOR IT WHICH CAUSED DAMAGE ON THE SKIN OF THE TAIL CONE AND THE INLET DOOR.  DISCOVERED ON POST FLIGHT INSPECTION.  DOOR REPLACED AND GROUND WIRE INSTALLED IN GROOVE AND HELD WITH SEALANT. NO FURTHER INCIDENT REPORTED.
